# SDR SWAA2025013090213

- Difficulty date: January 28, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N8859Q
- Make and model: Boeing 737-8
- Aircraft serial: 42657
- Aircraft time: 6,081 hours, 3,410 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Latch
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN PASSENGER SEATBACK T/T LATCH IS CRACKED AT 5E.<[01] R/R 5E TRAY TABLE LATCH PER CMM 25-23-67.
